# SDR HALA2010110500518

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,291 hours, 5,861 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 285T111515
- Part serial: D01253
- Condition: Failed
- Location: A/C Pack
- Part time: 18,010 hours, 3,303 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ETOPS SIGNIFICANT SYS - ATO - RT PACK OFF WITH RT ENG BLEED ON ICAS WHEN PWR ADVANCE FOR TAKE-OFF AT 80 KTS.  ACCOMP FIM 36-10-00. REPLACED RT BLD AIR CTL CARD (M860). GRND OPS CK PEND. REPLACED RT PACK FLOW CNTL & SHUTOFF VLV IAW AMM 21-51-01. HIGH PWR RAN ENG. OPS CK GOOD. NO FAULTS NOTED OK FOR SVC.
